| Model Number |
1012455-15 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with mild calcification.An unspecified skypoint stent was implanted to treat the target lesion.Then a 5.00 x 15mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion and was successfully used for post dilatation; however, the balloon failed to deflate causing a clinically significant delay in the procedure.The bdc was unable to be removed from the patient; therefore the physician had to puncture the balloon with a rigid wire and the bdc was removed from patient.An unspecified balloon was used to complete the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported failure to deflate and entrapment of device or device component.The reported unexpected medical intervention and delay to treatment/therapy appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.